How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor
Category: Mental Health
Satisfied Customers: 30008
Experience:  Run group therapy sessions for durg and alcohol addiction. My partner is a PHD in psychology.
18722459
Type Your Mental Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I was switched from klonopin OKMH519211

Customer Question

I was switched from klonopin to restoril in the hopes of stopping my benzo intake all together. Want to confirm that restoril is an easier benzo to stop which is my goal. I'm currently on 15 mg for sleep
Submitted: 2 years ago.
Category: Mental Health
Customer: replied 2 years ago.
I would like to get off this drug within a week. I haven't taken klonopin in 3 days....is that out of my system?? I was on .25
Expert:  Dr. Chip replied 2 years ago.
Hi. Yes the klonipin is out of your system now. And Restoril is easier to get off of than klonipin.
Customer: replied 2 years ago.
What's a safe taper plan to get off the restoril. What should be used if anything for daytime anxiety??
Expert:  Dr. Chip replied 2 years ago.
I can't ethically give you a proper taper--it should be under a doctor's supervision. St John's Wort can be effective for anxiety
Customer: replied 2 years ago.
But would you say a taper is necessary. I've been on low dose benzo for 3 months. 2 months .75 ativan.3 weeks .25-.125 klon. Now one week 15-30mg restoril. Cold turkey possible?
Expert:  Dr. Chip replied 2 years ago.
Cold turkey is possible then--there shouldn't be any untoward withdrawal side effects
Customer: replied 2 years ago.
The ativan and klonopin would be out of my system then correct
Expert:  Dr. Chip replied 2 years ago.
Yes that's correct

Related Mental Health Questions